# SDR UPS96420966

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Incorrect Repair
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BECAUSE OF OLD NOT ACCORDING SRM REPAIR, MOD DOUBLER MUST BE REPLACED BY NEW ENLARGED DOUBLER AT MED LT LOWER AFT CORNER.  REPLACED DOUBLER IAW KLM DFX 96-155 ISSUE 4.
